Alert archive / Montana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 252, NWS Billings, MT
NWS Billings, MT issued this severe thunderstorm warning at Aug 7, 2025, 7:08 PM MDT for Rosebud County, Treasure County, Montana. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2025, 7:08 PM MDT (01:08 UTC)
- Expired
- Aug 7, 2025, 7:55 PM MDT
- In force
- 47 min
- Issued by
- NWS Billings, MT
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Rosebud County, MT, Treasure County, MT
The radar
The Billings radar (KBLX), 139 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 7:10 PM MDT | TSTM WND GST 64 | Sarpy Creek Mesonet, MT | |
| Aug 7, 7:29 PM MDT | TSTM WND GST 57 | 2 Nnw Forsyth, MT | Mesonet station EW1247 Forsyth. |
| Aug 7, 7:35 PM MDT | TSTM WND GST 60 | 3 E Forsyth, MT | |
| Aug 7, 7:39 PM MDT | TSTM WND GST 61 | 2 Nnw Forsyth, MT | Mesonet station EW1247 Forsyth. |
| Aug 7, 7:40 PM MDT | TSTM WND DMG | 5 N Forsyth, MT | 3 inch tree limb downed. |
| Aug 7, 7:45 PM MDT | TSTM WND GST 68 | 5 W Hathaway, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 3:50 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 613 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1749 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
836
WUUS55 KBYZ 080108
SVRBYZ
MTC087-103-080245-
/O.NEW.KBYZ.SV.W.0252.250808T0108Z-250808T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Billings MT
708 PM MDT Thu Aug 7 2025
The National Weather Service in Billings has issued a
* Severe Thunderstorm Warning for...
Rosebud County in southeastern Montana...
Treasure County in southeastern Montana...
* Until 845 PM MDT.
* At 708 PM MDT, severe thunderstorms were located along a line from
25 miles north of Hysham to 19 miles south of Hysham, moving east
at 40 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect
considerable tree damage. Wind damage is also likely
to mobile homes, roofs, and outbuildings.
* Locations impacted include...
Colstrip, Forsyth, Hysham, Rosebud, Vananda, Cartersville,
Ingomar, Hathaway, Bighorn, Angela and Rock Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. These storms are capable of producing
widespread damaging winds and large hail.
Wind damage with these storms may occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
Seek shelter immediately inside a sturdy structure and stay away
from windows.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4685 10756 4685 10609 4683 10609 4683 10612
4648 10612 4648 10616 4614 10615 4614 10619
4588 10619 4589 10705 4591 10705 4591 10718
4596 10718 4596 10742 4604 10742 4604 10749
4609 10750 4610 10747 4618 10747 4619 10750
TIME...MOT...LOC 0108Z 269DEG 33KT 4665 10722 4651 10710 4620 10714
4602 10721
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Matos5 follow-up statements
039
WWUS55 KBYZ 080121
SVSBYZ
Severe Weather Statement
National Weather Service Billings MT
721 PM MDT Thu Aug 7 2025
MTC087-103-080245-
/O.CON.KBYZ.SV.W.0252.000000T0000Z-250808T0245Z/
Rosebud MT-Treasure MT-
721 PM MDT Thu Aug 7 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR ROSEBUD AND TREASURE COUNTIES...
At 721 PM MDT, severe thunderstorms were located along a line from
26 miles north of Hysham to 20 miles southeast of Hysham, moving
east at 40 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Mesonet station south of Hysham recorded a 64 mph wind
gust at 610 PM.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Colstrip, Forsyth, Hysham, Rosebud, Vananda, Cartersville,
Ingomar, Hathaway, Bighorn, Angela and Rock Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. These storms have produced widespread
damaging winds and are capable of producing large hail.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
Seek shelter immediately inside a sturdy structure and stay away
from windows.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4685 10756 4685 10609 4683 10609 4683 10612
4648 10612 4648 10616 4614 10615 4614 10619
4588 10619 4589 10705 4591 10705 4591 10718
4596 10718 4596 10742 4604 10742 4604 10749
4609 10750 4610 10747 4618 10747 4619 10750
TIME...MOT...LOC 0108Z 269DEG 33KT 4665 10721 4651 10710 4620 10714
4602 10720
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Matos610
WWUS55 KBYZ 080139
SVSBYZ
Severe Weather Statement
National Weather Service Billings MT
739 PM MDT Thu Aug 7 2025
MTC087-103-080245-
/O.CON.KBYZ.SV.W.0252.000000T0000Z-250808T0245Z/
Rosebud MT-Treasure MT-
739 PM MDT Thu Aug 7 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHERN ROSEBUD AND EAST CENTRAL TREASURE COUNTIES...
At 739 PM MDT, severe thunderstorms were located along a line from
28 miles north of Forsyth to 10 miles north of Colstrip, moving east
at 60 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Mesonet station south of Hysham recorded a 64 mph wind
gust at 610 PM.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Colstrip, Forsyth, Rosebud, Cartersville, Hathaway, Angela and
Rock Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. These storms have produced widespread
damaging winds and are capable of producing large hail.
Wind damage with these storms may occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
Seek shelter immediately inside a sturdy structure and stay away
from windows.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4685 10704 4685 10609 4683 10612 4648 10612
4648 10616 4614 10615 4614 10619 4588 10620
4589 10696 4621 10701 4651 10690
TIME...MOT...LOC 0121Z 266DEG 50KT 4666 10698 4651 10686 4620 10690
4603 10697
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Matos060
WWUS55 KBYZ 080140
SVSBYZ
Severe Weather Statement
National Weather Service Billings MT
740 PM MDT Thu Aug 7 2025
MTC103-080150-
/O.CAN.KBYZ.SV.W.0252.000000T0000Z-250808T0245Z/
Treasure MT-
740 PM MDT Thu Aug 7 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR EAST CENTRAL
TREASURE COUNTY...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However, small hail,
gusty winds, and heavy rain are still possible with these
thunderstorms.
&&
LAT...LON 4685 10610 4683 10612 4648 10612 4648 10616
4614 10615 4614 10619 4588 10620 4589 10694
4614 10694 4614 10700 4622 10701 4651 10690
4685 10704
TIME...MOT...LOC 0139Z 267DEG 50KT 4667 10659 4653 10648 4622 10652
4604 10659
$$
MTC087-080245-
/O.CON.KBYZ.SV.W.0252.000000T0000Z-250808T0245Z/
Rosebud MT-
740 PM MDT Thu Aug 7 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHERN ROSEBUD COUNTY...
At 740 PM MDT, severe thunderstorms were located along a line from
29 miles north of Forsyth to 10 miles north of Colstrip, moving east
at 60 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Public reported.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Colstrip, Forsyth, Rosebud, Cartersville, Hathaway, Angela and
Rock Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. These storms have produced widespread
damaging winds and are capable of producing large hail.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
Seek shelter immediately inside a sturdy structure and stay away
from windows.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4685 10610 4683 10612 4648 10612 4648 10616
4614 10615 4614 10619 4588 10620 4589 10694
4614 10694 4614 10700 4622 10701 4651 10690
4685 10704
TIME...MOT...LOC 0139Z 267DEG 50KT 4667 10659 4653 10648 4622 10652
4604 10659
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Matos899
WWUS55 KBYZ 080148
SVSBYZ
Severe Weather Statement
National Weather Service Billings MT
748 PM MDT Thu Aug 7 2025
MTC087-080245-
/O.CON.KBYZ.SV.W.0252.000000T0000Z-250808T0245Z/
Rosebud MT-
748 PM MDT Thu Aug 7 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHERN ROSEBUD COUNTY...
At 748 PM MDT, severe thunderstorms were located along a line from
31 miles northeast of Forsyth to 15 miles northeast of Colstrip,
moving east at 60 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Sweeney Creek MT DOT Station recorded a 69 mph wind gust
at 745 PM.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Colstrip, Forsyth, Rosebud, Cartersville, Hathaway, Angela and
Rock Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. These storms have produced widespread
damaging winds and are capable of producing large hail.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
Seek shelter immediately inside a sturdy structure and stay away
from windows.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4685 10610 4683 10612 4648 10612 4648 10616
4614 10615 4614 10619 4588 10620 4589 10678
4643 10677 4685 10689
TIME...MOT...LOC 0140Z 267DEG 50KT 4667 10658 4653 10646 4622 10651
4604 10657
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Matos736
WWUS55 KBYZ 080155
SVSBYZ
Severe Weather Statement
National Weather Service Billings MT
755 PM MDT Thu Aug 7 2025
MTC087-080205-
/O.CAN.KBYZ.SV.W.0252.000000T0000Z-250808T0245Z/
Rosebud MT-
755 PM MDT Thu Aug 7 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHERN ROSEBUD
COUNTY...
The Severe Thunderstorm Warning that was previously in effect has
been reissued for Rosebud County and is in effect until 915 PM MDT.
Please refer to that bulletin for the latest severe weather
information. However, small hail, gusty winds, and heavy rain are
still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
a portion of southeast Montana.
&&
LAT...LON 4685 10610 4683 10612 4648 10612 4648 10616
4614 10615 4614 10619 4588 10620 4589 10678
4643 10677 4685 10689
TIME...MOT...LOC 0148Z 267DEG 50KT 4668 10640 4653 10629 4622 10633
4605 10640
$$
MatosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 4:00 PM MDT, 3 hours 8 minutes earlier. Its key messages:
- Expect scattered showers and thunderstorms late this afternoon into Friday morning. Keep alert! Some storms could become strong to severe.
- Cooler Friday and Saturday with temperatures in the 70s to low 80s F.
- Breezy conditions Friday and Saturday with locations along the western foothills and Dakotas border having a 40-80% chance of getting a wind gust over 40 mph.
- Mostly dry with a warming trend to start next week.
Area forecast discussion, Aug 7, 4:00 PM MDT, 3 hours 8 minutes before
Area Forecast Discussion...Updated
National Weather Service Billings MT
400 PM MDT Thu Aug 7 2025
.KEY MESSAGES...
- Expect scattered showers and thunderstorms late this afternoon
into Friday morning. Keep alert! Some storms could become strong
to severe.
- Cooler Friday and Saturday with temperatures in the 70s to low
80s F.
- Breezy conditions Friday and Saturday with locations along the
western foothills and Dakotas border having a 40-80% chance of
getting a wind gust over 40 mph.
- Mostly dry with a warming trend to start next week.
&&
.DISCUSSION...
Through Saturday Night...
Showers and thunderstorms are expected to continue through the
overnight tonight, especially for locations near the Dakotas
border. All hazards types including strong wind gusts, large hail,
and tornados are possible.
Continued cold air advection overnight will lead to high
temperatures 10-15 degrees cooler for Friday. Temperatures warm
about 5 degrees Saturday from the 70s F Friday to the 70s to low
80s F. The upper level low will bring descent and a tight
pressure gradient leading to westerly 700 mb winds of 40-50 kts.
The NBM is currently giving locations along the western foothills
a 50-80% chance of getting a wind gust over 40 mph with 0-30%
chances for locations over the plains Friday. Saturday will see
the best chances from northern Rosebud to Carter counties where
there are 40-80% chances for a gust over 40 mph.
Models are indicating that drier air will begin to move into the
region late Friday morning into afternoon, which, when combined
with upper descent, is expected to decrease and eventually end
precipitation chances. The return of upper ascent and wrap around
moisture during the afternoon Saturday will bring additional
chances for showers to northeast Montana. Ensembles are currently
keeping these chances out of our region, but this is a pattern
that likes to over achieve so it can't be ruled out for our area.
Torgerson
Sunday through Thursday...
Some lingering energy moving through the upper level flow may be
enough for a few afternoon/evening showers and thunderstorms
Sunday. However, atmospheric moisture is near normal at this time,
with PWATs around 0.5-0.8", which will limit the potential.
Currently, the NBM has a less than 15% chance of precipitation
across the region, but this may change if a better wave of energy
or higher moisture moves in.
Conditions will then remain mostly dry with increasing
temperatures through midweek. Then, a pattern change to cooler and
unsettled is expected as a trough sets up over the Pacific
Northwest and sends weak disturbances and additional moisture to
the region. The exact details remain uncertain at this time, so
stay tuned to the forecast.
High temperatures will increase from the 80s Sunday to upper 80s
to low 90s Monday and Tuesday. Then, as the pattern becomes more
unsettled, temperatures will fall back into the 80s for the second
half of the week. Archer
&&
.AVIATION...
Thunderstorm chances will continue this evening for all TAF sites
(20-40%). By 09Z tonight, thunderstorms will have exited most of
the region, only continuing for sites near the Dakotas border such
as KBHK. Friday will see isolated precipitation chances with
locations near mountains having the best chances (10-30%). Winds
will increase for the western foothills Friday afternoon with
persistent gusts into the 30s mph. Torgerson
&&
.PRELIMINARY POINT TEMP/POPS...
Tdy Fri Sat Sun Mon Tue Wed
-------------------------------------------------------
BIL 086 057/076 056/081 055/084 058/090 061/092 060/087
3/T 32/W 11/U 01/U 00/U 00/U 11/U
LVM 083 044/073 046/078 047/082 051/089 053/091 053/086
7/T 62/W 10/U 11/U 00/U 00/U 11/U
HDN 088 057/076 054/081 053/085 056/090 058/093 059/088
2/T 51/B 10/U 01/U 10/U 00/U 11/U
MLS 089 061/076 058/078 055/084 058/090 060/091 060/086
1/U 52/T 11/N 01/U 10/U 10/U 11/U
4BQ 089 061/075 055/079 055/082 059/087 061/091 061/088
0/U 32/T 10/U 00/U 10/U 10/U 10/U
BHK 090 059/076 054/075 052/082 056/088 058/089 058/086
0/U 42/T 11/N 01/U 10/U 10/U 10/U
SHR 089 055/074 048/079 050/082 053/087 055/091 057/088
1/B 33/T 00/U 00/U 10/U 00/U 01/U
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...Severe Thunderstorm Watch 575 in effect until 11 PM MDT this
evening FOR ZONES 29>33-36-37-57-58-138-139-169-171-173-235.
WY...None.
&&
weather.gov/billingsIn the hours before
Local storm report, Aug 7, 6:24 PM MDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Billings MT
624 PM MDT Thu Aug 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM Hail 2 WNW Billings 45.80N 108.58W
08/07/2025 M1.00 Inch Yellowstone MT Cocorahs
0.12 in rain.
0620 PM Hail 8 ESE Molt 45.82N 108.77W
08/07/2025 M1.75 Inch Yellowstone MT Public
Facebook comment.
&&Local storm report, Aug 7, 6:35 PM MDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Billings MT
635 PM MDT Thu Aug 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Hail Billings 45.80N 108.55W
08/07/2025 E1.25 Inch Yellowstone MT Public
Report from mPING: Half Dollar (1.25 in.).
&&Local storm report, Aug 7, 6:52 PM MDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Billings MT
652 PM MDT Thu Aug 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM Hail Shepherd 45.94N 108.35W
08/07/2025 M1.00 Inch Yellowstone MT Public
Facebook comment.
&&
EALocal storm report, Aug 7, 6:57 PM MDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Billings MT
657 PM MDT Thu Aug 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM Hail 6 W Billings 45.79N 108.65W
08/07/2025 M1.00 Inch Yellowstone MT Public
Facebook comment.
&&
EALocal storm report, Aug 7, 7:03 PM MDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Billings MT
703 PM MDT Thu Aug 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM Hail 1 NNE Hardin 45.75N 107.60W
08/07/2025 E0.88 Inch Big Horn MT Trained Spotter
&&Local storm report, Aug 7, 7:07 PM MDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Billings MT
707 PM MDT Thu Aug 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM Hail 2 WSW Hardin 45.72N 107.64W
08/07/2025 E1.00 Inch Big Horn MT Trained Spotter
&&The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:16 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Treasure, Yellowstone | 53 min |
| Aug 7, 6:29 PM MDT | Severe Thunderstorm Warning | BYZ | Musselshell, Rosebud, Treasure, Yellowstone | 40 min |
| Aug 7, 7:16 PM MDT | Special Weather Statement | BYZ | Treasure | 29 min |
| Aug 7, 7:54 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Rosebud | 67 min |
| Aug 7, 8:27 PM MDT | Special Weather Statement | BYZ | Rosebud | 48 min |
| Aug 7, 9:00 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Fallon | 75 min |
| Aug 7, 9:04 PM MDT | Special Weather Statement | BYZ | Custer | 41 min |
| Aug 7, 9:19 PM MDT | Severe Thunderstorm Warning | BYZ | Custer | 21 min |
| Aug 7, 9:28 PM MDT | Severe Thunderstorm Warning | BYZ | Carter, Fallon | 47 min |
| Aug 7, 10:10 PM MDT | Severe Thunderstorm Warning | BYZ | Carter, Fallon | 22 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.